# SDR EE4Y20120306096

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- Engine: Iae V2524A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Strap
- Condition: Worn
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL IN THE 1 O`CLOCK POSITION CAPPING STRAP WORN.  REPAIRED NR 2 ENGINE NOSE COWL CAPPING STRAP AT 1 O`CLOCK POSITION DUE TO WEAR IAW SRM 54-10-00 REPAIR 30.
